A bound for the error in the numerical integration of a first order quasilinear equation
Matematičeskie zametki, Tome 13 (1973) no. 2, pp. 207-215
Cet article a éte moissonné depuis la source Math-Net.Ru
We obtain a bound for the error in the numerical integration of the quasilinear equation $u_t+(\varphi(u))_x=0$ by a finite difference method in the case when $\varphi''(u)\ge0$
@article{MZM_1973_13_2_a4,
author = {R. V. Razumeiko},
title = {A~bound for the error in the numerical integration of a first order quasilinear equation},
journal = {Matemati\v{c}eskie zametki},
pages = {207--215},
year = {1973},
volume = {13},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1973_13_2_a4/}
}
R. V. Razumeiko. A bound for the error in the numerical integration of a first order quasilinear equation. Matematičeskie zametki, Tome 13 (1973) no. 2, pp. 207-215. http://geodesic.mathdoc.fr/item/MZM_1973_13_2_a4/